# SDR ASAA0853038

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,732 hours, 1,984 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0696105
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,732 hours, 1,984 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AUTO FAIL" AND ALTN LIGHT ON "AUTO FAIL" LIGHT GOES OFF WHEN PRESSURIZATION MODE SELECTOR SWITCH MOVED TO ALTN.  VERIFIED NR 2 CABIN PRESSURE CONTROLLER SHOWED CONTROLLER FAILURE.  REPLACED NR 2 CABIN PRESS CONTROLLER.  REF MM 21 31 00.  OPS CHECK GOOD.
